# SDR ASAA12511034

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,286 hours, 4,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bushing
- Part number: 66244731
- Condition: Seized
- Location: Ram Air Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK RIGHT PACK LIGHT CAME ON RIGHT PACK TEMP INDICATES 90 DEGREES C.  FOUND RIGHT RAM AIR DEFLECTOR DOOR NOT MOVING AT ALL.  CHECKED RAM AIR ACTUATOR MOVES OPENS AND CLOSES RAM AIR INLET.  FOUND BOTH RT UPPER AND LOWER RAM AIR DOOR DEFLECTOR SUPPORT BUSHING SEIZED.  REPLACED BEARINGS.  PERF PACK/ZONE TEMP CONTROLLER BITE TEST.  TESTED GOOD REF MM 21 51 22 MM 21 61 00.
